# SDR AALA2018052117004

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 65,493 hours, 8,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY AT THE R4 DOOR DOES NOT BLINK GREEN.  REMOVED AND REPLACED THE BATTERIES IAW AMM 52-11-20. OK FOR SERVICE.
